Catatonic episode after kidney transplantation
PBN-AR
Instytucja
Wydział Lekarski Kształcenia Podyplomowego (Uniwersytet Medyczny im. Piastów Śląskich we Wrocławiu)
Informacje podstawowe
Główny język publikacji
en
Czasopismo
General Hospital Psychiatry
ISSN
0163-8343
EISSN
Wydawca
ELSEVIER SCIENCE INC
DOI
URL
Rok publikacji
2014
Numer zeszytu
3
Strony od-do
360.e3-360.e5
Numer tomu
36
Link do pełnego tekstu
Liczba arkuszy
Słowa kluczowe
en
Catatonia
Kidney transplantation
Electroconvulsive therapy
Olanzapine
Streszczenia
Język
en
Treść
There is a growing body of case reports of catatonic symptoms after organ transplantations. A considerable number of these cases might be attributed to neurotoxicity induced by immunosuppressive medications. However, the etiology of other cases remains unclear. We present the case of a 21-year-old woman who developed catatonia after kidney transplantation from a deceased donor. In this case, nontoxic tacrolimus levels were found, and other causal factors including infections, uremia or transplant rejection were excluded. Electroconvulsive therapy followed by olanzapine proved to be effective treatment.
Inne
System-identifier
454019
CrossrefMetadata from Crossref logo
Cytowania
Liczba prac cytujących tę pracę
Brak danych
Referencje
Liczba prac cytowanych przez tę pracę
Brak danych